Packing and covering the complete graph with cubes

Adams, P., Bryant, D. E. and El-Zanati, S. I. (1999) Packing and covering the complete graph with cubes. Australasian Journal of Combinatorics, 20 267-288.

Author Adams, P.
Bryant, D. E.
El-Zanati, S. I.
Title Packing and covering the complete graph with cubes
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 1999-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 20
Start page 267
End page 288
Total pages 22
Editor Anne Penfold Street
Place of publication Brisbane
Publisher Cen. for discrete mathematics and computing. The Univ. of Queendland
Language eng
Subject C1
780101 Mathematical sciences
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 23:48:55 EST